# SDR QXEA2011112801246

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 20,437 hours, 20,830 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0207
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 8,723 hours, 9,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT ON DEPARTURE. ALTERNATE GEAR EXTENTION ACCOMPLIESHED. DIVERTED. LANDING UNEVENTFUL. INSPECTED LANDING GEAR FOR OBVIOUS DEFECTS.  NONE FOUND. RETRIEVED DATA FROM PSEU IAW AMM 32-61-00-742-801. FAULT CODES ( LGUPLK-FAR, LGDRCL-FAR LGDLK1-NEAR, LGDLK2-NEAR, D1ND1A-TRUE, D1ND2A-FALSE, RGDRCL-FAR, LGDN1-FAR, NGDRCL-FAR) RECORDED ON LAST FLT LEG. FERRY.  SECONDARY MLG SELECTOR VALVE R & R, ALTERNATE EXTENSION SYS FLUSHED. OPS CHECK OF MLG PRIMARY EXTENSION AND RETRACTION SYS OPS CHECK C/W A MIN OF 15 CYCLES AND ALT EXTENSION OPS CHECK C/W.  ALL OPS CHECKS GOOD NO LEAKS NOTED. RETURNED TO SERVICE.
